We prove that C1,α s-minimal surfaces are of class C∞. For this, we develop a new bootstrap regularity theory for solutions of integro-differential equations of very general type, which we believe is of independent interest.

Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces / B. Barrios, A. Figalli, E. Valdinoci. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 13:3(2014), pp. 609-639.

Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces

E. Valdinoci
Ultimo
2014

Abstract

We prove that C1,α s-minimal surfaces are of class C∞. For this, we develop a new bootstrap regularity theory for solutions of integro-differential equations of very general type, which we believe is of independent interest.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
2-Barrios_et_al.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 627.25 kB
Formato Adobe PDF
627.25 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/488663
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 65
  • ???jsp.display-item.citation.isi??? 54
social impact